MathSciNet Relay Station
MathSciNet bibliographic data
MR1279413 (95i:05078) 05C38 (68Q20 68Q25 68R10)
Fredman, Michael L.; Willard, Dan E. Trans-dichotomous algorithms for minimum spanning trees and shortest paths. 31st Annual Symposium on Foundations of Computer Science (FOCS) (St. Louis, MO, 1990). J. Comput. System Sci. 48 (1994), no. 3, 533–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement